MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 9MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Granuloma (1876); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately three years post initial left tka, the male patient was suffering from laxity and pain.Patient had a revision surgery an early granuloma on pe synovectomy was performed, liner pe changed.There was no breakage of device or surgical delay/prolongation.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H10.Related- mfr #1038671-2024-02590 report 1 of 2.H11.Additional manufacturer narrative- report 1 of 2.Additional information added.D10.Concomitants: sn (b)(6) - cat #02-010-02-0235.Sn (b)(6) - cat #02-012-45-3535.Sn (b)(6) - cat #200-02-35.Sn (b)(6) - cat #204-34-04.Sn (b)(6) - cat #204-70-00.H3.Investigation results- photo: posterior tibial spine wear is likely to occur when the post is chronically subjected to higher-than-normal shear forces and/or rapid, rather than gradual engagement of the femoral cam with the tibial insert spine during knee flexion.The damage on the tibial spine suggests that there may have been some level of knee instability.Instability occurs when the soft-tissue structures around the knee are unable to provide the stability necessary for adequate function during standing or walking.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.Pain and/or a sense of ¿giving away¿ of the knee may alter knee function and require revision surgery.The frequency of occurrence ranking is "very low".The tibial insert was packaged for approximately 5.42 years before being implanted.Risk documents were reviewed, risks are captured.The revision reported was likely the result of tibial insert wear and instability.Additionally, a contributing factor to the reported wear of the tibial insert may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, the extent and likely cause of the prosthesis wear and instability could not be determined as the devices were not returned for evaluation, and radiographs and images of the patella were not provided.These devices are used for treatment not diagnosis.There is no additional information available.
 
Event or Problem Description
Revision operative report - painful synovitis and laxitis of the left knee.Removal of total left knee prosthesis by synovectomy and insert change.Synovectomy.The insert shows signs of microscopic wear.Moderate balanced patellar wear.The "ball joint is not loose".The ¿anchoring¿ of the tibial and femoral components was performed and noted to be ¿perfect¿.There were no difficulties or unforeseen events noted.Patient to begin rehabilitation post operatively.Patient outcome was not provided.There is no additional information available.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19160079
Report Number1038671-2024-00935
Device Sequence Number20697055
Product Code JWH
UDI-Device Identifier10885862173591
UDI-Public10885862173591
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2023
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 9MM
Device Catalogue Number02-012-44-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale